# SDR SWIA201440395

- Difficulty date: December 1, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 28,458 hours, 16,766 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CORE COWL DENTED FORWARD OF CARGO DOOR. REMOVED, REINSTALLED, EVALUATED AND REPAIRED LT LOWER FAN COWL DOOR REF REO.
